# SDR SWAA021235

- Difficulty date: June 3, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 23,203 hours, 20,159 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544551
- Part serial: 10473
- Condition: Failed
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING FLAP RETRACTION, THE L/E AMBER LIGHT AND NR 4 KRUEGER FLAP GREEN LIGHT SHOWED FULL EXTEND.  RECYCLED FLAPS, NO HELP.  VISUAL INSPECTION SHOWED NR 4 KRUEGER FLAP WAS STUCK FULL DOWN.  REMOVED AND REPLACED NR 4 KRUEGER FLAP ACTUATOR PER MM.
